# SDR AALA201707109070

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 73,966 hours, 26,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHTS SWITCH GUARD TURNS SWITCH TO OFF POSITION WHEN IT IS DOWN.  ADJUSTED GUARD.  OPS CHECKED GOOD.
